MAUDE Adverse Event Report: Relievant Medsystems, Inc. Intracept; Probe, Radiofrequency Lesion

Relievant Medsystems, Inc. Intracept; Probe, Radiofrequency Lesion
Model Number RLV 0065
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a basivertebral nerve (bvn) radiofrequency ablation (rfa) procedure, the bevel introducer cannula fractured while being advanced into the first vertebral body.The physician was malleting the introducer cannula when the clip on the bevel introducer cannula broke.It is unknown whether any fragmented material remained within the patient or if it was contained within the vertebral body.An additional device was used to complete the procedure.The patient is doing well, and no adverse effects were reported.The device is expected to be returned for analysis.
 
Event or Problem Description
It was reported that during a basivertebral nerve (bvn) radiofrequency ablation (rfa) procedure, the bevel introducer cannula fractured while being advanced into the first vertebral body.The physician was malleting the introducer cannula when the clip on the bevel introducer cannula broke.It is unknown whether any fragmented material remained within the patient or if it was contained within the vertebral body.An additional device was used to complete the procedure.The patient is doing well, and no adverse effects were reported.The device is expected to be returned for analysis.\ \ additional information was received stating that the fractured component was completely removed.The fracture was located at the top of the t handle body.No fragmented material remained within the patient.

Brand Name
Intracept
Common Device Name
Probe, Radiofrequency Lesion
Manufacturer (Section D)
Relievant Medsystems, Inc.
1230 midas way suite 200
sunnyvale 94085
Manufacturer (Section G)
Boston Scientific Corporation
500 commander shea boulevard
quincy MA 02171
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50697506
Report Number3006630150-2026-06624
Device Sequence Number13182833
Product Code GXI
UDI-Device Identifier00852454006424
UDI-Public(01)00852454006424(17)280608(10)39692321
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRLV 0065
Device Catalogue NumberRLV 0065
Device Lot Number39692321
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date09/09/2026
Supplement Report FDA Received Date09/22/2026
Date Device Manufactured06/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale